On two-sided infinite fixed points of morphisms. Shallit, J. and Wang, M. Theor. Comput. Sci., 270(1-2):659–675, 2002.
On two-sided infinite fixed points of morphisms [link]Paper  doi  bibtex   
@article{DBLP:journals/tcs/ShallitW02,
  author    = {Jeffrey Shallit and
               Ming{-}wei Wang},
  title     = {On two-sided infinite fixed points of morphisms},
  journal   = {Theor. Comput. Sci.},
  volume    = {270},
  number    = {1-2},
  pages     = {659--675},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0304-3975(01)00092-5},
  doi       = {10.1016/S0304-3975(01)00092-5},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/ShallitW02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0